Normality of complex contact manifolds


Korkmaz B.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.30, no.4, pp.1343-1380, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2000
  • Doi Number: 10.1216/rmjm/1021477355
  • Journal Name: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1343-1380
  • Middle East Technical University Affiliated: No

Abstract

Complex contact metric manifolds are studied. Normality is defined for these manifolds and equivalent conditions are given in terms of delG and delH. GH-sectional curvature and H-homothetic deformations are defined. Examples of normal complex contact metric manifolds with constant GH-sectional curvature c are given for c greater than or equal to -3.